Die Doppeltangenten und Haupttangenten des Torus.

Fritz Hohenberg

Monatshefte für Mathematik (1970)

  • Volume: 74, page 119-137
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hohenberg, Fritz. "Die Doppeltangenten und Haupttangenten des Torus.." Monatshefte für Mathematik 74 (1970): 119-137. <http://eudml.org/doc/177496>.

author = {Hohenberg, Fritz},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry},
pages = {119-137},
title = {Die Doppeltangenten und Haupttangenten des Torus.},
url = {http://eudml.org/doc/177496},
volume = {74},
year = {1970},

AU - Hohenberg, Fritz
TI - Die Doppeltangenten und Haupttangenten des Torus.
JO - Monatshefte für Mathematik
PY - 1970
VL - 74
SP - 119
EP - 137
KW - differential geometry
UR - http://eudml.org/doc/177496
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.